Panadol Actifast 500mg Tablets 20 Pack

15.50

Panadol ActiFast 500mg Tablets 20 Pack are used for fast pain relief of headaches, toothache, backache, rheumatic and muscle pains and
period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu. The active ingredient is paracetamol which is a painkiller and also reduces your temperature when you have a fever. The tablets have been specially formulated so that the paracetamol is absorbed into the bloodstream twice as fast as standard paracetamol tablets and so gets to the source of pain fast.

Description

Panadol ActiFast 500mg Tablets 20 Pack are used for fast pain relief of headaches, toothache, backache, rheumatic and muscle pains and
period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu. The active ingredient is paracetamol which is a painkiller and also reduces your temperature when you have a fever. The tablets have been specially formulated so that the paracetamol is absorbed into the bloodstream twice as fast as standard paracetamol tablets and so gets to the source of pain fast.

Benefits& Features

  • Fast acting formula
  • Effective pain relief
  • Gentle on the stomach

Consult your doctor

  • Before taking this medicine if you have severe liver or kidney disease.
  • If headache become persistent, see your doctor
  • If symptoms persist, consult your doctor.

Prolonged use without medical supervision may be harmful.

Important

  • This product should only be used when clearly necessary.
  • Immediate medical advice should be sought in the event of over dosage even if you feel well.
  • Please read the enclosed leaflet carefully.

Free postage over €50

For all other packages, we have a €5 flat rate postage charge.


  • All orders are dispatched from our West Cork pharmacy.
  • No hidden taxes or charges on orders within Ireland.
  • Tracked delivery and a free treat with every order!

  • Thank you for shopping with our family-owned Irish pharmacy.

    Active ingredient Each tablet contains: Paracetamol 500mg. Other ingredients: Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.

    Adults & children aged 12 years and over: Take 1-2 tablets every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Not suitable for children under 12 years of age. For professional advice on medicines, consult your pharmacist. Contains Paracetamol Do not take Do not exceed the stated dose. Do not take with other products containing paracetamol.

    You may also like…